Best Price*  ₹ 32.49
MRP ₹40.61
(Inclusive of all taxes) * Mkt: Meridian Enterprises Pvt Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Check Availability & Expiry

PINCODE:


INTRODUCTION

Suppol suspension contains Paracetamol which belongs to a group of medicines called pain-killers (analgesics) used for symptomatic relief of pain and fever in children. It works by relieving the pain and reducing high temperature and fever.

Always take Suppol suspension exactly as prescribed by your doctor. Your doctor will decide the correct dose for you depending upon your condition. Swallow the Suppol suspension as whole with a glass of water. Do not exceed dose, minimum 4 hours between 2 doses. Do not use beyond 3 days without medical advice (Paracetamol may be injurious to liver), shake well before use.

KEY COMPOSITION

  • Paracetamol (Acetaminophen)

THERAPEUTIC USES OF SUPPOL

  • Used for symptomatic relief of pain and fever in children

SIDE EFFECTS OF SUPPOL

Suppol suspension may cause side effects although not everybody gets them.

SAFETY ADVICE

Always take Suppol suspension exactly as prescribed by your doctor. Your doctor will decide the correct dose for you depending upon your condition. Swallow the Suppol suspension as whole with a glass of water. Do not exceed dose, minimum 4 hours between 2 doses. Do not use beyond 3 days without medical advice (Paracetamol may be injurious to liver), shake well before use.

MORE INFORMATION

  • Keep out of reach of children
  • Do not store above 25°C

FAQs ABOUT SUPPOL

What is the use of Suppol suspension?

It is used for symptomatic relief of pain and fever.

How much should Suppol suspension be taken?

Always take Suppol suspension exactly as prescribed by your doctor. Your doctor will decide the correct dose for you depending upon your condition. Swallow the Suppol suspension as whole with a glass of water.

PRODUCT DETAILS

    Net Qty
    1
    Item Weight
    75
    Ingredient
    PARACETAMOL(ACETAMINOPHEN) 250 mg
    Hsn Code
    30049069
ALTERNATE BRANDS View All
Rs.19.20
Rs.35.60
Rs.38.20
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

SUPPOL Oral Suspension 60ml

SUPPOL Oral Suspension 60ml Mkt: Meridian Enterprises Pvt Ltd

M.R.P.: Rs.40.61
Copyright© 2021. All Rights Reserved.